Here is My Question:
Hello, I was diagnosed with relapsing remitting MS about 11 years ago. I am 36 years old. My MS was quiet until 2 1/2 years ago when I had my twins. Since the it has been multiple courses of steroids, switching from Avonex to Copaxone to Tecfidera. Now things have quieted down some, but I have a question. I developed bursitis in my right knee. Had the fluid expressed after it continued to get larger. Figured I knelt on something and forgot about it. But when I saw my neurologist, I happened to mention it and she began questioning it. We agreed that hopefully I had just knelt on the kids toys. Not two days after I saw her my other knee developed bursitis. It also continues to get larger. They advised me to wait as long as possible due to risk of infection.
Interested to hear your opinion and if you have seen this connection before. Thanks.
I would suggest seeing a rheumatologist or someone who knows something about bursitis. I’m a neurologist and can tell you that I really don’t know much about bursitis. It is a very common disorder so it is unlikely you need to consider this a possible side effect of any particular treatment or MS.
Rip Kinkel, MD
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.